It is currently Thu Aug 17, 2017 7:49 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Wed May 01, 2013 7:17 am 
Offline
One Month or More
One Month or More

Joined: Sat Apr 27, 2013 7:50 am
Posts: 33
Hello everyone! I am on day three of my .50 reduction for my taper putting me at 2.50mg per day. I think I am starting to feel the w/d a bit but it is bearable. Sleep was interuppted ALOT last night and when I woke up for the final time to get ready for work I noticed that my right hand is slightly tingeling.. Like when your hand or feet go to sleep.. That's what it feels like.. I was thinking it was probably the anxiety because last night I couldn't remember if I had taken my clonodine and took a half just in case because I figured it wouldn't kill me to add another half and if I hadn't taken it than atleast I would have something in my system. I don't think I did take it last night and maybe that is why I woke up so much but when your body is adjusting to a reduction.. It's hard to tell what it really is. I am trying not to freak out so I'm hoping that maybe this has happend to someone else. I wish it would subside! Last year while driving I had a HORRIFIC panic attack.. It was so bad that my fingers contorted around my steering wheel.. This happend to me after a long stressful day but to other's.. It wasn't to much stress. I had to pull over and take my clonodine but with my children with me and I was on the freeway.. I thought I was having a stroke and it was SO scary. I remember that this was how my hands felt too.. I am praying that I don't have this happen to me again. It was by far the scariest thing ever!


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 01, 2013 11:02 am 
Offline
Power Poster
Power Poster

Joined: Tue Apr 30, 2013 11:33 am
Posts: 80
Were you shooting up before subs? People always heat their pills or dope because they don't use their heads....opiats are water soluable it may take 5-10 mins but even the most pain in the ass black tar out there will disolve in cold water.....and all the gunk from a pill that don't immeadiatly disolve In cold water is just filler, it's crazy how people heat the shit up and end up injecting all the garbage that they could just avoid by using cold water and a little patience...anyways what your describing is very common for people with circulation problems due to injecting the filler from pills and heroin.....


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 01, 2013 2:35 pm 
Offline
Long Time Member
Long Time Member

Joined: Mon May 21, 2012 4:38 pm
Posts: 386
Not all opiates are really water soluble.

For instance. Buprenorphine is only a very little bit water soluble but is very very soluble on ethanol.

Other wrongs...

Old school oxy had to be heated. No questions asked. It just did or it didn't dissolve or work.

Lastly.

I always try my best to stay out of posts like these but I just can't. This is another PRIME example of someone looking for every possible reason to blame suboxone for anything and everything.
I mean do you just want someone to post and say yes. Suboxone makes your hand fall asleep. Or tapering or whatever.

Sounds like early carpal tunnel syndrome.

But. Seriously. Think about it.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed May 01, 2013 2:53 pm 
Offline
Power Poster
Power Poster

Joined: Tue Apr 30, 2013 11:33 am
Posts: 80
Um are you ok ?? Sorry if I insulted u there guy and I was talkin about what people shoot up before subs....


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 01, 2013 2:58 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Dec 13, 2012 5:04 pm
Posts: 423
hands falling asleep can be related to an onset of a panic attack. Do you have anything to take for anxiety. ? That should help while you taper. It isn't the subs that cause that . But when you adjust any medication, your body senses it and can cause anxiety.
Good luck with the rest of your tapering!


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 01, 2013 9:02 pm 
Offline
One Month or More
One Month or More

Joined: Sat Apr 27, 2013 7:50 am
Posts: 33
Hey guys! Thanks for the replys, Actually that was the one thing I have actually never done (shoot up) I think it was anxiety based now that it's over. I have developed an anxiety disorder over the past year and my body does all sorts of different things that I end up finding later that are anxiety. I never knew that your hands could actually contort while having an attack and last time I weened myself.. I was driving and it happend. I had fire up my legs and my hands contorted around the wheel. This will be my biggest struggle because it's my biggest fear... I thought I was having a stroke and my children were with me :( it was SO bad! Thanks again everyone for replying though!


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 01, 2013 9:09 pm 
Offline
One Month or More
One Month or More

Joined: Sat Apr 27, 2013 7:50 am
Posts: 33
@Moviemaker,

I am sorry that you misunderstood my post there.. I am not sure how I offended you and I don't think I was putting down subs but just asking if it was a possible side effect of tapering like a "Withdrawl" side effect.. At the end of the day I was just scared and looking to see if anyone had any knowledge about this symptom. I am a bit blown back that you are assuming I was blaming a med that I have taken for years now. I will say this though, I have developed things from subs and all the other junk I have put in my body. None of it is really good for you at the end of the day. Since I am tapering right now I can't help but to ask these questions because I haven't taken anything besides subs in years. So I am sorry that you assumed I was blasting subs because I wasn't. I am a woman who was scared and looking for advice. Give me a break.


Top
 Profile  
 
 Post subject:
PostPosted: Thu May 02, 2013 3:24 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Don't you worry about it, BD! Our Moviemaker tends to be a bit strident sometimes. In his desire to have suboxone fairly described, he goes a little overboard. Unfortunately, we've had a troll here that keeps popping up and bashing this forum and suboxone. Sometimes he puts people a little on edge.

There is nothing wrong with the question you've asked. I don't have any personal experience with those symptoms, so I can't give good advice, but you are welcome to ask questions here. :)

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
 Post subject:
PostPosted: Thu May 02, 2013 7:18 am 
Offline
One Month or More
One Month or More

Joined: Sat Apr 27, 2013 7:50 am
Posts: 33
Thanks Amy! I woke up this morning thinking.. Did I really do something wrong here? The only thing I blame is myself for making the choices I have. I think people need to realzie that it's not the drug throwing itself in your mouth or up your nose or in your vein it's the person.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group